MAUDE Adverse Event Report: STRYKER SPINE-US 7MM X 6DEG X 9MM X 28MM; INTERVERTEBRAL BODY FUSION DEVICE.

STRYKER SPINE-US 7MM X 6DEG X 9MM X 28MM; INTERVERTEBRAL BODY FUSION DEVICE.
Catalog Number 48954076
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/11/2018
Type of Reportable Event Malfunction
Event or Problem Description
It is reported that the cage was found broken during a follow up visit.The cage was fused and no revision surgery is planned.No adverse consequence to the patient is reported.
 
Additional Manufacturer Narrative
The reported was confirmed based on the review of x-ray images.The cage fracture was recognized 6 months post-op follow-up x-ray.Device was not returned, therefore, visual inspection, material analysis and function analysis was not performed.Manufacturing records were reviewed, and no relevant issues were identified.The most likely root cause of the reported event cannot be determined because no devices and insufficient information was received by stryker.
 
Event or Problem Description

Brand Name
7MM X 6DEG X 9MM X 28MM
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE.
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key7572736
Report Number3004024955-2018-00032
Device Sequence Number19461694
Product Code MAX
UDI-Device Identifier07613327117943
UDI-Public07613327117943
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48954076
Device Lot NumberADK0
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/11/2018
Supplement Date Received by Manufacturer10/25/2018
Initial Report FDA Received Date06/06/2018
Supplement Report FDA Received Date11/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1